Educational materials to spread the word
Acetaminophen safety is an important topic to add to your organization’s or campus’ health education agenda because knowing how to use acetaminophen safely can save lives. It’s as simple as that. While people may be aware that taking more acetaminophen than directed can cause liver damage, they may NOT be aware that so many medications contain acetaminophen. It’s this lack of knowledge that can cause unfortunate surprises.
This Communications Lab supplies the tools to integrate acetaminophen safety messaging into your programs and activities. These materials are ideal for Resident Advisors, club leaders, professors, and student health center staff members as they develop and implement health education campaigns. Here’s what you’ll find:
Messages provide four distinct messages that you can adapt and refine for the materials and programs you produce.
Materials include public service announcements (PSAs), articles and ads. Look for the (ASA) symbol for materials that can be immediately reproduced with small modifications.
Check out this Materials section for: Public Service Announcements, My Friend is Gone Article, Acetaminophen by Any Other Name Article, and 4 camera-ready Advertisements.
Methods Planning Guide supplies information about Your Messengers and Your Strategies
Your goal? To raise awareness among your friends and other students about this issue so that when they pick up a bottle of medicine containing acetaminophen they’ll stop and say:
- “I will NEVER take two medicines that contain acetaminophen at the same time.”
- “If it says APAP, acetamin, acet, or acetaminoph on the drug-label, that’s acetaminophen. I know how to safely take this medicine.”
- “I will take medicine that contains acetaminophen ONLY as directed because I know that taking more could cause an overdose and can lead to liver damage.”
- “If I’m not sure about dosing instructions, I’ll ask a healthcare professional.”